# SDR UIEA2011071500398

- Difficulty date: July 15, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHT INOP AT UPPER DECK, LT MID AISLE EXIT.  R & R EMERGENCY LIGHT.
